×

zbMATH — the first resource for mathematics

A note on blow-up criterion of strong solutions for the 3D inhomogeneous incompressible Navier-Stokes equations with vacuum. (English) Zbl 1332.35304
Summary: In this paper, we study the three-dimensional inhomogeneous incompressible Navier-Stokes equations, and establish several regularity criteria in terms of only velocity which allow the initial density to contain vacuum. Therefore, our results can be considered as further improvement to the previous results.

MSC:
35Q35 PDEs in connection with fluid mechanics
35B65 Smoothness and regularity of solutions to PDEs
76D03 Existence, uniqueness, and regularity theory for incompressible viscous fluids
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abidi, H, Équation de Navier-Stokes avec densité et viscosité variables dans l’espace critique, Rev. Mat. Iberoam, 23, 537-586, (2007) · Zbl 1175.35099
[2] Abidi, H; Gui, G; Zhang, P, On the decay and stability of global solutions to the 3D inhomogeneous Navier-Stokes equations, Comm. Pure Appl. Math., 64, 832-881, (2011) · Zbl 1222.35148
[3] Abidi, H; Gui, G; Zhang, P, On the wellposedness of three-dimensional inhomogeneous Navier-Stokes equations in the critical spaces, Arch. Ration. Mech. Anal., 204, 189-230, (2012) · Zbl 1314.76021
[4] Antontesv, S., Kazhikov, A., Monakhov, V.: Boundary Value Problems in Mechanics of Nonhomogeneous Fluids. North-Holland, Amsterdam (1990)
[5] Bahour, H., Chemin, J., Danchin, R.: Fourier, Analysis and Nonlinear Partial Differential Equations, Grundlehren der mathematischen Wissenschaften, vol. 343. Springer (2011) · Zbl 1302.35294
[6] Chemin, J, Perfect incompressible fluids, (1998), Oxford
[7] Choe, H; Kim, H, Strong solutions of the Navier-Stokes equations for nonhomogeneous incompressible fluids, Comm. Partial Differential Equations, 28, 1183-1201, (2003) · Zbl 1024.76010
[8] Cho, Y; Kim, H, Unique solvability for the density-dependent Navier-Stokes equations, Nonlinear Anal., 59, 465-489, (2004) · Zbl 1066.35070
[9] Cho, Y; Kim, H, On classical solutions of the compressible Navier-Stokes equations with nonnegative initial densities, Manuscripta Math., 120, 91-129, (2006) · Zbl 1091.35056
[10] Craig, W; Huang, X; Wang, Y, Global wellposedness for the 3D inhomogeneous incompressible Navier-Stokes equations, J. Math. Fluid Mech., 15, 747-758, (2013) · Zbl 1293.35236
[11] Danchin, R, Density-dependent incompressible viscous fluids in critical spaces, Proc. R. Soc. Edinburgh Sect. A, 133, 1311-1334, (2003) · Zbl 1050.76013
[12] Desjardins, B, Regularity results for two-dimensional flows of multiphase viscous fluids, Arch. Ration. Mech. Anal., 137, 135-158, (1997) · Zbl 0880.76090
[13] DiPerna, R; Lions, P, Equations différentielles ordinaires etéquations de transport avec des coefficients irréguliers, (1989), Palaiseau · Zbl 0708.34014
[14] Gui, G; Huang, J; Zhang, P, Large global solutions to 3-D inhomogeneous Navier-Stokes equations slowly varying in one variable, J. Funct. Anal., 261, 3181-3210, (2011) · Zbl 1229.35180
[15] Huang, X; Wang, Y, Global strong solution to the 2D nonhomogeneous incompressible MHD system, J. Differ. Equ., 254, 511-527, (2013) · Zbl 1253.35121
[16] Huang, X; Wang, Y, Global strong solution with vacuum to the two dimensional density-dependent Navier-Stokes system, SIAM J. Math. Anal., 46, 1771-1788, (2014) · Zbl 1302.35294
[17] Kazhikov, A, Solvability of the initial-boundary value problem for the equations of the motion of an inhomogeneous viscous incompressible fluid, (Russian), Dokl. Akad. Nauk SSSR, 216, 1008-1010, (1974)
[18] Kim, H, A blow-up criterion for the nonhomogeneous incompressible Navier-Stokes equations, SIAM J. Math. Anal, 37, 1417-1434, (2006) · Zbl 1141.35432
[19] Ladyzhenskaya, O; Solonnikov, V, Unique solvability of an initial and boundary value problem for viscous incompressible non-homogeneous fluids, J. Soviet Math., 9, 697-749, (1978) · Zbl 0401.76037
[20] Lions, P, Mathematical topics in fluid mechanics, (1996), New York
[21] Paicu, M; Zhang, P, Global solutions to the 3-D incompressible inhomogeneous Navier-Stokes system, J. Funct. Anal., 262, 3556-3584, (2012) · Zbl 1236.35112
[22] Simon, J, Nonhomogeneous viscous incompressible fluids: existence of velocity, density, and pressure, SIAM J. Math. Anal., 21, 1093-1117, (1990) · Zbl 0702.76039
[23] Yuan, B; Zhang, B, Blow-up criterion of strong solutions to the Navier-Stokes equations in Besov spaces with negative indices, J. Differ. Equ., 242, 1-10, (2007) · Zbl 1134.35089
[24] Zhang, P; Zhao, C; Zhang, J, Global regularity of the three-dimensional equations for nonhomogeneous incompressible fluids, Nonlinear Anal., 110, 61-76, (2014) · Zbl 1301.35096
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.